# SDR AALA950064

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FLT 177 - DURING DESCENT, EMERGENCY FLOOR LIGHTS THROUGHOUT CABIN ILLUMINATED AND EXTINGUISHED PRIOR TO LANDING. ACFT LANDED SFO WITHOUT INCIDENT.  ACCOMPLISHED EMERGENCY FLOOR LIGHT SYSTEM CHECK AND POWER SUPPLY CHECK WITH NO DEFECTS FOUND.  UNABLE TO DUPLICATE INCIDENT AND ACFT RETURNED TO SERVICE.  (W)
